# SDR R61A201603110305

- Difficulty date: March 11, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NUT PLATES ALONG INTERNAL EDGE OF FWD CARGO DOOR AFT LOWER SEAL REST ARE CORRODED. MAINTENANCE R & R FWD CARGO DOOR AFT LOWER SEAL REST IAW SRM 175 51-40-02, 51-23-04, PN 170-66803-402 SEAL REST.
